# SDR JJBA20210519002

- Difficulty date: May 19, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 38,283 hours, 25,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON SKIN UNDER GROUND CONNECTOR AT STR 15 BTW FR 7-8 LH. ON FUSE SKIN, UNDER GROUND CONNECTOR AT STR 15 BTW FR 7-8 (LH), DAMAGE CUT OUT PERFORMED AND RIVET PATTERN DRILLED. REPAIR PARTS LOCALLY FABRICATED AND INSTALLED.
